# SDR SWAA2022022231497

- Difficulty date: June 19, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E I/B OF #6 FLAP TRACK; WIGGLE PLATE IS CRACKED. / REMOVED AND REPLACED WIGGLE PLATE AT R/W T/E I/B OF #6 FLAP TRACK I.A.W. B737 SRM 51-40-02-0G-0; 51-40-05-0G-0; SRM 51-20-01-0G-0 A.M.M. 51-21-72-370-804 AMM 51-21-99-300-801
